MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILI UM SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILI UM SNAP
Catalog Number URO175816
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report, on (b)(6) 2025, "foley catheter leaking from the inflation port.The secure lock device sometimes breaks during use.".
 
Additional Manufacturer Narrative
According to the report, on (b)(6) 2025, "foley catheter leaking from the inflation port.The secure lock device sometimes breaks during use." report mentions unspecified required intervention and serious injury.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SILI UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24167698
Report Number1417592-2026-00064
Device Sequence Number13159235
Product Code OHR
UDI-Device Identifier10193489987461
UDI-Public10193489987461
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175816
Device Lot Number25DBI247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight94 KG
Patient RaceWhite